Boundedness of singular integrals on the flag Hardy spaces on Heisenberg group

Guorong Hu, Ji Li*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    We prove that the classical one-parameter convolution singular integrals on the Heisenberg group are bounded on multiparameter flag Hardy spaces, which satisfy the ‘intermediate’ dilation between the one-parameter anisotropic dilation and the product dilation on Cn×R implicitly.

    Original languageEnglish
    Pages (from-to)618-633
    Number of pages16
    JournalJournal of Mathematical Analysis and Applications
    Volume460
    Issue number2
    DOIs
    Publication statusPublished - 15 Apr 2018

    Keywords

    • Discrete Littlewood–Paley analysis
    • Flag Hardy spaces
    • Heisenberg group
    • Singular integrals

    Fingerprint Dive into the research topics of 'Boundedness of singular integrals on the flag Hardy spaces on Heisenberg group'. Together they form a unique fingerprint.

    Cite this